Taiwanese Journal of Mathematics

CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH NEW MULTIPLIER TRANSFORMATIONS AND HYPERGEOMETRIC FUNCTION

Adriana Cǎtas

Full-text: Open access

Abstract

The purpose of the paper is to derive various properties and characteristics of certain subclass of analytic functions using multiplier transformations and the method of differential subordination.

Article information

Source
Taiwanese J. Math., Volume 14, Number 2 (2010), 403-412.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405797

Digital Object Identifier
doi:10.11650/twjm/1500405797

Mathematical Reviews number (MathSciNet)
MR2655777

Zentralblatt MATH identifier
1202.30016

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
analytic functions differential subordination Gauss hypergeometric function multiplier transformation

Citation

Cǎtas, Adriana. CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH NEW MULTIPLIER TRANSFORMATIONS AND HYPERGEOMETRIC FUNCTION. Taiwanese J. Math. 14 (2010), no. 2, 403--412. doi:10.11650/twjm/1500405797. https://projecteuclid.org/euclid.twjm/1500405797


Export citation

References

  • F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math. Math. Sci., 27 (2004), 1429-1436.
  • N. E. Cho and H. M. Srivastava, Argument estimates of certain analytic functions defined by a class of multiplier transformations, Math. Comput. Modelling, 37(1-2) (2003), 39-49.
  • N. E. Cho and T. H. Kim, Multiplier transformations and strongly close-to-convex functions, Bull. Korean Math. Soc., 40(3) (2003), 399-410.
  • A. Y. Lashin, Some convolution properties of analytic functions, Appl. Math. Lett., 18 (2005), 135-138.
  • T. H. MacGregor, Functions whose derivative has a positive real part, Trans. Amer. Math. Soc., 104 (1962), 532-537.
  • S. S. Miller and P. T. Mocanu, Differential Subordination, Theory and Applications, Pure and Applied Mathematics, Marcel Dekker Inc., 2000.
  • D. Z. Pashkouleva, The starlikeness and spiral-convexity of certain subclasses of analytic functions, in: Current Topics in Analytic Function Theory, H. M. Srivastava, S. Owa (eds.), World Scientific Publishing Company, Singapore, New Jersey, London and Hong Kong, 1992.
  • J. Patel, Inclusion relations and convolution properties of certain subclasses of analytic functions defined by generalized Salagean operator, Bull. Belg. Math. Soc. Simon Stevin, 15(I) (2008), 33-47.
  • J. Patel, N. E. Cho and H. M. Srivastava, Certain subclasses of multivalent functions associated with a family of linear operators, Math. Comput. Modelling, 43 (2006), 320-338.
  • S. Ponnusamy, Differential subordination and starlike functions, Complex Variables Theory Appl., 19 (1992), 185-194.
  • G. S. Salagean, Subclasses of univalent functions, Complex Analysis-Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), Lecture Notes in Math., 1013, Springer, Berlin, 362-372.
  • R. Singh and S. Singh, Convolution properties of a class of starlike functions, Proc. Amer. Math. Soc., 108 (1989), 145-152.
  • J. Stankiewicz and Z. Stankiewicz, Some applications of the Hadamard convolution in the theory of functions, Ann. Univ. Mariae Curie-Sklodowska Sect. A, 40 (1986), 251-265.
  • B. A. Uralegaddi and C. Somanatha, Certain classes of univalent functions, Current topics in analytic function theory, 371-374, World Sci. Publishing, River Edge, N.J., (1992).
  • E. T. Whittaker and G. N. Watson, A course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and of Analytic Functions; With an Account of the Principle Transcendental Functions, Fourth edition, Cambridge Univ. Press, Cambridge, 1927.